ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The structure of the singular set of a free boundary in potential theory

Shahgholian, H. and Caffarelli, L. A. (2004) The structure of the singular set of a free boundary in potential theory. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 39 (2). pp. 43-58. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    In this paper we characterize the structure of the singular set in the following free boundary problem, where f is Lipschitz.

    Item Type: Article
    Additional Information: Структура вырожденного множества свободной границы в теории потенциала / Л. А. Кафарели, Г. Шахголян.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Sep 2012 13:52
    Last Modified: 02 Oct 2012 10:34
    URI: http://mathematics.asj-oa.am/id/eprint/329

    Actions (login required)

    View Item